New exact traveling wave solutions for DS-I and DS-II equations
Articles > Article ยท 2012
Authors: Ahmet YILDIRIM, Ameneh Samiei PAGHALEH, Mohammad MIRZAZADEH, Hossein MOOSAEI, Anjan BISWAS
NONLINEAR ANALYSIS-MODELLING AND CONTROL, Journal Indexed in SCI Expanded, International, 2012, vol 17, pp 369-378
Summary
In this present work, the simplest equation method is used to construct exact solutions of the DS-I and DS-II equations. The simplest equation method is a powerful solution method for obtaining exact solutions of nonlinear evolution equations. This method can be applied to nonintegrable equations as well as to integrable ones.